# SDR AALA201601269015

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 40,837 hours, 26,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT MLG DOOR, FITTING CRACKED IN A BOLT HOLE.  REPLACED FITTING IAW SRM 51-42-11 & 51-72-11.
